VDC test kit slider
VDC test kit slider
sperti logo 1
Text size A A A
High contrast on off

Information on the latest vitamin D news and research.

Find out more information on deficiency, supplementation, sun exposure, and how vitamin D relates to your health.

I have just been diagnosed with severe vitamin d deficiency(4.9 ng/ml) and have started treatment for it yesterday.My question is,for the past few months I constantly have this feeling of instability (like when u are drunk) in my legs while walking or climbing the stairs.Is this related to the deficiency or should I get an MRI or other diagnostics done?I am an otherwise healthy 24 year old girl from India.

Ask the Vitamin D Council

Asked by  mehak19020985800 on November 27, 2015


  • mehak19020985800
     mehak19020985800 on

    See title

    Answered by  mehak19020985800 on

  • IAW
     IAW on

    This symptom can be from your Vitamin D Deficiency. Vitamin D has a lot to do with muscle strength and stability. So I would wait to see if this corrects itself through Vitamin D supplementation.
    I hope you are being treated with D3 and not D2. I hope they are giving you at least 5000iu a day but they really should be giving you more than that because you are very low. You should also read http://www.vitamindcouncil.org/about-vitamin-d/vitamin-d-and-other-vitamins-and-minerals/ it is very important. Also remember once you increase your levels you always need to take a maintenance dosage and/or get more sunshine.

    Answered by  IAW on